


default search action
"On the b-domatic number of graphs."
Mohammed Benatallah, Noureddine Ikhlef Eschouf, Miloud Mihoubi (2019)
- Mohammed Benatallah, Noureddine Ikhlef Eschouf, Miloud Mihoubi:
On the b-domatic number of graphs. Discuss. Math. Graph Theory 39(2): 313-324 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.